Some Random Fixed Point Theorems and Comparing Random Operator Equations

Abstract:

Article Preview

In this paper, some new results are given for the common random solution for a class of random operator equations which generalize several results in [4], [5] and [6] in Banach space. On the other hand, Altman’s inequality is also extending into the type of the determinant form. And comparing some solution for several examples, main results are theorem 2.3, theorem 3.3-3.4, theorem 4.1 and theorem 4.3.

Info:

Periodical:

Edited by:

Zhou Mark

Pages:

127-132

DOI:

10.4028/www.scientific.net/AMM.52-54.127

Citation:

N. Chen et al., "Some Random Fixed Point Theorems and Comparing Random Operator Equations", Applied Mechanics and Materials, Vols. 52-54, pp. 127-132, 2011

Online since:

March 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.